MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. RIO¿ DRUG RECONSTITUTION TRANSFER DEVICE; SET, I.V. FLUID TRANSFER

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. RIO¿ DRUG RECONSTITUTION TRANSFER DEVICE; SET, I.V. FLUID TRANSFER
Catalog Number VB-20
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation - it has not been received.The investigation is pending.
 
Event or Problem Description
A complaint was received regarding to a rio transfer devices in which it was reported that the device have floating particles and ¿hair like¿ substance on the device when opened from package upon inspection.No patient involvement and no harm were reported.
 
Additional Manufacturer Narrative
A couple of photos were shared by customer where debris, hair, and contamination are noted on the samples, none of them is observed in the fluid path, no additional damage or anomalies are observed on the photos.Complaint of particulate matter can be confirmed.The probable cause is an error during gowning process in manufacturing.Lot history review was conducted, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
RIO¿ DRUG RECONSTITUTION TRANSFER DEVICE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23888551
Report Number9617594-2025-02334
Device Sequence Number9605482
Product Code LHI
UDI-Device Identifier00887709120594
UDI-Public(01)00887709120594(17)300501(10)14419545
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K192154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVB-20
Device Lot Number14419545
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown